# SDR UALA2012051102744

- Difficulty date: May 11, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,414 hours, 22,343 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 344N2015
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS CTR TANK FUELING VALVES WILL NOT CLOSE WHEN SELECTED CLOSED OVERFUELED CTR TANK.  REPLACED FUEL LINE P/N 344N2015 IAW MM.
